Compact Hypersurfaces with a Constant Higher Mean Curvature Function.
Mathematische Annalen, Tome 270 (1985), pp. 125-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1985__270_182950,
author = {Rolf Walter},
title = {Compact {Hypersurfaces} with a {Constant} {Higher} {Mean} {Curvature} {Function.}},
journal = {Mathematische Annalen},
pages = {125--146},
year = {1985},
volume = {270},
zbl = {0536.53054},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__270_182950/}
}
Rolf Walter. Compact Hypersurfaces with a Constant Higher Mean Curvature Function.. Mathematische Annalen, Tome 270 (1985), pp. 125-146. http://geodesic.mathdoc.fr/item/MAN_1985__270_182950/